Previous |  Up |  Next

Article

Keywords:
mild solution; Picard approximations
Summary:
In the present paper, using a Picard type method of approximation, we investigate the global existence of mild solutions for a class of Ito type stochastic differential equations whose coefficients satisfy conditions more general than the Lipschitz and linear growth ones.
References:
[1] R. R. Akhmerov, M. I. Kamenskii, A. S. Potapov, A. E. Rodkina and B. N. Sadovskii: Measures of Noncompactness and Condensing Operators. Birkhauser-Verlag, Basel-Boston-Berlin, 1992. MR 1153247
[2] V. Bally, I.  Gyöngy and E.  Pardoux: White noise driven parabolic SPDEs with measurable drift. J.  Funct. Anal. 120 (1994), 484–510. DOI 10.1006/jfan.1994.1040 | MR 1266318
[3] D. Barbu: Local and global existence for mild solutions of stochastic differential equations. Portugal. Math. 55 (1998), 411–424. MR 1672110 | Zbl 0931.60053
[4] G.  Da Prato and J. Zabczyk: A note on stochastic convolution. Stochastic Anal. Appl. 10 (1992), 143–153. DOI 10.1080/07362999208809260 | MR 1154532
[5] G.  Da Prato and J. Zabczyk: Stochastic Equations in Infinite Dimensions. Cambridge Univ. Press, Cambridge, 1992. MR 1207136
[6] G. Da Prato and J. Zabczyk: Ergodicity for Infinite Dimensional Systems. Cambridge Univ. Press, Cambridge, 1996. MR 1417491
[7] M. Eddabhi and M.  Erraoui: On quasi-linear parabolic SPDEs with non-Lipschitz coefficients. Random Oper. and Stochastic Equations 6 (1998), 105–126. MR 1609543
[8] A. Ichikawa: Stability of semilinear stochastic evolution equation. J.  Math. Anal. Appl. 90 (1982), 12–44. DOI 10.1016/0022-247X(82)90041-5 | MR 0680861
[9] R. Manthey: Convergence of successive approximation for parabolic partial differential equations with additive white noise. Serdica 16 (1990), 194–200. MR 1089857 | Zbl 0723.65149
[10] R.  Manthey and T.  Zausinger: Stochastic evolution equations in $L_{\rho }^{2\nu }$. Stochastics Stochastics Rep. 66 (1999), 37–85. MR 1687799
[11] A. Pazy: Semigroups of Linear Operators and Applications to Partial Differential Equations. Springer Verlag, New York, 1983. MR 0710486 | Zbl 0516.47023
[12] J.  Seidler: Da Prato-Zabczyk’s maximal inequality revisited I. Math. Bohem. 118 (1993), 67–106. MR 1213834 | Zbl 0785.35115
[13] T.  Taniguchi: On the estimate of solutions of perturbed linear differential equations. J.  Math. Anal. Appl. 153 (1990), 288–300. DOI 10.1016/0022-247X(90)90279-O | MR 1080132 | Zbl 0727.34040
[14] T. Taniguchi: Successive Approximations to Solutions of Stochastic Differential Equations. J.  Differential Equations 96 (1992), 152–169. DOI 10.1016/0022-0396(92)90148-G | MR 1153313 | Zbl 0744.34052
[15] L.  Tubaro: An estimate of Burkholder type for stochastic processes defined by the stochastic integral. Stochastic Anal. Appl. 2 (1984), 187–192. DOI 10.1080/07362998408809032 | MR 0746435 | Zbl 0539.60056
[16] T.  Yamada: On the successive approximation of solutions of stochastic differential equations. J.  Math. Sci. Univ. Kyoto 21 (1981), 501–515. MR 0629781 | Zbl 0484.60053
Partner of
EuDML logo